# SDR SWAA2024071697034

- Difficulty date: June 1, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 59,511 hours, 35,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BTW BS 380 UP TO 400 RBL 43 WL 208.1 2024-345758<[01] REPLACED ANGLE  LOCATED BTW BS 380 UP TO BS400 RBL 43 WL 208.1 IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG: 143A5400 SHEET: 38 REV: A SEE INDIVIDUAL SIGN OFFS BELOW.;[02] ACCOMPLISHED STEP   REPLACED ANGLE  LOCATED BTW BS 380 UP TO BS400 RBL 43 WL 208.1 IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 DWG: 143A5400 SHEET: 38 REV: A SEE INDIVIDUAL SIGN OFFS BELOW.
